Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How can I cure severe lower back and abdominal pain after my medical abortion ?

hello doctor , i m 30 yr old,had 3 medical abortions in past 3 yrs,but the third 1 which i reacently had led me with problem of severe lower back pain and abdominal heaviness with mild cramps..last 2 last week i had medical abortion which cleared properly but since 4 days facing this problem..not able 2 stand for 2 mins even n unable 2 do my normal activities...had 1 normal delivery 5yrs back...please help me out..would b greatful..
Asked On : Mon, 3 Oct 2011
Answers:  1 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Welcome to HCM
Read your prob, after 3 abortion you should get sonography of abdomen for knowing texture of uterus as any kind of uterine prob , PID , cervicitis can causeof lower backach. so you should rule out the cause. along with it you should get Xray of lumber spine for rule out any vertibral prob. discuss it with your doc n start treatment. do not worry this is curable.
Answered: Mon, 3 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor